View Single Post
Old 10-21-2012, 06:14 PM   #1
nursemama23's Avatar
nursemama23
Registered Users
seller
seller
 
Join Date: Jan 2011
Location: Fairfield PA
Posts: 1,131
17p injection reaction

Just wondering if anyone has had a similar issue. I've been getting 17p injections for 12 weeks, dh gives them to me at home. All was going well until 3 injections ago when I developed redness, itching, and a hard lump at the site. Two weeks later and it still looks bruised and itches occasionally. Last week, opposite "cheek", mild itching and redness. Today used same side as last week due to reaction from 2 weeks ago not completely resolved, 3 minutes after injection, site started to burn and hasn't stopped. Also now red. DH's technique is good. I'm a nurse and pick injection site and prepare. This all started with a new vial, may e coincidence. Anyone?
__________________
[SIZE="3"]Married to Mike~ Proud mama to Mackenzie (13), Madelynn (9) ,Marleigh (25months), and Noah (11months) We are a family
nursemama23 is offline   Reply With Quote